MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE, BUTTON, HOLSTER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE, BUTTON, HOLSTER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 130309A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During incoming inspection, the distributor rejected this device, 130309a, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had an insufficient heat seal.This will be reported as a malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Received eight 130309a in unopened original packaging.Lot number was verified.Performed a visual inspection, one device was encroaching the seal.Six of the seals are insufficient and one of the packages does not have any signs of abnormalities or defects.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be the device was encroaching on the seal which could had breached the seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 7 devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of (b)(4), regarding (b)(4) devices, for this device family and failure mode.During this same time frame 8,641,702 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, (b)(4).Sterility guaranteed unless package has been opened, broken or damaged.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
GOLDLINE, BUTTON, HOLSTER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18371056
Report Number3007305485-2023-00257
Device Sequence Number15405264
Product Code GEI
UDI-Device Identifier30653405056151
UDI-Public(01)30653405056151(17)270410(10)202204115
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number130309A
Device Lot Number202204115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic